# SDR SIMA20160920002

- Difficulty date: September 20, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 15,091 hours, 10,424 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA FWD FLASHLIGHT INOPERATIVE.  R & R FORWARD F/A FLASHLIGHT IAW AMM 25-61-02.  OPS CHECKED GOOD.
